# SDR MASA200500928

- Difficulty date: November 21, 2005
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 14,999 hours, 11,497 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AL875
- Condition: Inoperative
- Location: Stndby Airspeed
- Part time: 8,453 hours, 7,702 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY AIRSPEED INDICATOR STUCK AT ZERO.  MAINTENANCE REPLACED THE INDICATOR.
